Three Libido Supplements that Can Affect Weight
Libido supplements are designed to help increase your sexual drive. People who suffer from a decreased sex drive oftentimes run into intimacy problems with their partners. This can become a major relationship issue if not dealt with in appropriate ways.
Although libido supplements are specifically designed to help increase your sex drive and to enhance your relationship in the bedroom, they also occasionally come with other side effects that may be beneficial. Among the most popular and important of these various side effects is weight change. It’s typically more common for libido supplements to cause your body to lose weight than to gain it, but different substances and supplements will have unique affects on different women.
Often stigmatized as a supplement that is only meant for men, testosterone is nonetheless an important libido enhancer for women as well. This supplement, when given in proper doses, can greatly increase a woman’s sexual desire and a number of other traits as well. Among the side benefits of a testosterone treatment are the shedding of excess fat and toning of the muscles. Be careful, however, that you carefully monitor your testosterone levels with the help of a doctor. It’s easy to throw the other hormones in your body out of balance if you begin to take a supplement of this type.
2. Vitamin E
Vitamin E supplements are known to have beneficial effects on the libido as well. Vitamin E not only enhances the sexual appetite and ability, but it also provides a number of benefits to your skin and hair as well. The skin and hair become more moisturized and your hair will become smoother and softer to the touch. Additionally, vitamin E is a crucial component of your metabolic system, and can help to ensure that your metabolism is running quickly and smoothly. When this is the case, you’ll find that you tend to lose weight quickly, provided that you consume the same number of calories that you did before.
Some doctors recommend estrogen supplements for certain women who are experiencing problems with their libidos. In these cases, an imbalance of estrogen causes the body to fall out of alignment, and certain systems (including the sexual systems) suffer as a result. If this is the case for you, it’s not uncommon for your weight to begin to rise slightly as you ingest the estrogen supplements. This is a perfectly normal occurrence, and the weight gain is typically quite mild. In order to prepare for and counteract this adjustment, however, it’s a good idea to think about ways that you can increase your overall exercise levels or to moderate your intake of unhealthy or calorie rich foods. This should be sufficient to balance out any small amount of weight that you gain as a result of estrogen supplementation.
- Are Your Libido Supplements Causing Weight Gain
- Can Libido Supplements Increase Weight Loss?
- Safe Ways to Diet When Taking Libido Supplements
- Is it Safe to Mix Diet Pills with Libido Supplements?
- Can Diet Supplements Affect Hair Texture?